Uniqueness of some optimal superimposed codes

S. Hong, Stoyan N. Kapralov, Hyun Kwang Kim, Dong Yeol Oh. Uniqueness of some optimal superimposed codes. Probl. Inf. Transm., 43(2):113-123, 2007. [doi]

Authors

S. Hong

This author has not been identified. Look up 'S. Hong' in Google

Stoyan N. Kapralov

This author has not been identified. Look up 'Stoyan N. Kapralov' in Google

Hyun Kwang Kim

This author has not been identified. Look up 'Hyun Kwang Kim' in Google

Dong Yeol Oh

This author has not been identified. Look up 'Dong Yeol Oh' in Google